# SDR VNAA20251016003

- Difficulty date: June 9, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL 3EA , LBL 2 , LBL 6 AND RBL 2 BTW STA FS349.00 TO FS364.00 BILGE ÁREA E/ E COMPARTMENT.   CORROSION ON INTERCOSTAL 1EA , LBL 6 BTW STA FS349.00 TO FS364.00 BILGE ÁREA E/E COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ 900 SRM 53-21-23-101-003-A02  AND  CORROSION ON INTERCOSTAL 2EA , LBL 2  AND RBL 2 BTW STA FS349.00 TO FS364.00 BILGE ÁREA E/ E COMPARTMENT WAS EVALUATED EXCESSIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
